# SDR DALA2025042003033

- Difficulty date: September 14, 2024
- Submitted: May 1, 2025
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: INNER PAN DAMAGED AT UPPER FWD CORNER HINGE ATTACH POINT / CA: REPAIRED INNER PAN PER ERA 623397-14 REV ORIG REPAIRED INNER PAN PER ERA 623397-14 REV ORIG.  (NO LP)
